- -

Ranges of operators and Derivatives

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Ranges of operators and Derivatives

Show full item record

Guirao Sánchez, AJ.; Hájek, P.; Montesinos Santalucia, V. (2010). Ranges of operators and Derivatives. Journal of Mathematical Analysis and Applications. 367(1):29-33. https://doi.org/10.1016/j.jmaa.2009.12.010

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150314

Files in this item

Item Metadata

Title: Ranges of operators and Derivatives
Author: Guirao Sánchez, Antonio José Hájek, P. Montesinos Santalucia, Vicente
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] We show a unified method of proving the existence of C(1)-Frechet smooth and Lipschitz mappings which are surjective or whose range of the derivative contains the whole dual unit ball. As an application, under Martin's ...[+]
Subjects: Frechet smoothness , Surjective mappings
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2009.12.010
Publisher version: https://doi.org/10.1016/j.jmaa.2009.12.010
Research supported by Project MTM2008-05396 and the Universidad Politecnica de Valencia. Research supported by the grants A100190502, IAA 100190801 and Inst. Research Plan AV0Z10190503. Research supported by Project ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record